MathSciNet Relay Station
MathSciNet bibliographic data
MR1279758 82C41 (82C24)
Kreer, Markus; Penrose, Oliver Proof of dynamical scaling in Smoluchowski's coagulation equation with constant kernel. J. Statist. Phys. 75 (1994), no. 3-4, 389–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement